# SDR USAA2011030390942

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 54,562 hours, 35,781 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 6545871112
- Part serial: 001419
- Condition: Cracked
- Location: Service Door
- Part time: 38,017 hours, 24,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR LOWER PAN (BEAM 1) TRAILING EDGE CORNER.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD 03C10652008.
